ptenes

Publicações de Docentes

Publicações 2010

 

  1. Alexandre C. Gonçalves ; DO NASCIMENTO, A. S. . Instability of elliptic equations on compact Riemannian manifolds with non-negative Ricci curvature.. Electronic Journal of Differential Equations, v. 2010, p. 1-18, 2010.
  2. KONDO, C.  I. ; Webler, Claudete M. . Higher-Order for the Multidimensional Generalized BBM-Burgers Equation: Existence and Convergence Results. Acta Applicandae Mathematicae, v. 111, p. 45-64, 2010.
  3. Ferreira, Ricardo E. ; KONDO, C.  I. ;  GLIMM METHOD AND WAVE-FRONT TRACKING FOR THE AW-RASCLE TRAFFIC FLOW MODEL. Far East Journal of Mathematical Sciences: FJMS, v. 43, p. 203-223, 2010.
  4. Bruschi, Simone Mazzini ; GENTILE, C.  B.  ; Primo, M.  R. T.;   Continuity properties on pp for pp-Laplacian parabolic problems. Nonlinear Analysis, v. 72, p. 1580-1588, 2010.
  5. Simsen, Jacson ; GENTILE, C.  B. . Systems of p-Laplacian differential inclusions with large diffusion?. Journal of Mathematical Analysis and Applications (Print), v. 368, p. 525-537, 2010.
  6. DE OLIVEIRA, C. R. ;  Is Dirichlet the physical boundary condition for the one-dimensional hydrogen atom?. Physics Letters. A (Print), p. 2805-2808, 2010.
  7. DE OLIVEIRA, C.  R. ; Pereira, Marciano . Scattering and self-adjoint extensions of the Aharonov Bohm Hamiltonian. Journal of Physics. A, Mathematical and Theoretical (Print), v. 43, p. 354011, 2010.
  8. Vieira, J. P. ; PENTEADO, D. ; Gonçalves, D. L. . Coincidence points of fiber maps on SnSn-bundles. Topology and its Applications, v. 157, p. 1760-1769, 2010.
  9. Biasi, C.  ; Libardi, A. K. M. ; De Mattos, Denise ; DOS SANTOS, E. L. . On codimensions k immersions of m-manifolds for k=m-3, k=m-5 and k=m-6. JP Journal of Geometry and Topology, v. 10, p. 251-261, 2010.
  10. Adwan, Ziad ; HOEPFNER, G. . Approximate solutions and micro-regularity in the Denjoy Carleman classes?. Journal of Differential Equations (Print), v. 249, p. 2269-2286, 2010.
  11. Berhanu, Shiferaw ; HOUNIE, J. . A Rudin-Carleson theorem for planar vector fields. Mathematische Annalen, v. 347, p. 65-110, 2010.
  12. BRAUN, Francisco ; DOS SANTOS FILHO, J. R.;  The real jacobian conjecture on $R^2$ is true when one of the components has degree 3. Discrete and Continuous Dynamical Systems, v. 26, p. 75-87, 2010.
  13. DOS SANTOS FILHO, J.R. ; Tavares, T . Injective Mappings and Solvable Vector Fields. Anais da Academia Brasileira de Ciências (Impresso), v. 82, p. 1-5, 2010.
  14. ARRUDA, L. K. . On the Instability of a Class of Periodic Travelling Wave Solutions of the Modified Boussinesq Equation. International Journal of Mathematics and Mathematical Sciences, v. 2010, p. 1-22, 2010.
  15. PERGHER, P. L. Q. ; Hemant K. Singh ; Tej B. Singh . ON Z2 AND S1 FREE ACTIONS ON SPACES OF COHOMOLOGY TYPE (a,b). Houston Journal of Mathematics, v. 36, p. 137-146, 2010.
  16. PERGHER, P. L. Q. . Involutions whose top dimensional component of the fixed point set is indecomposable. Geometriae Dedicata, v. 146, p. 1-7, 2010.
  17. RODRIGUES, R.  DA S.;  On elliptic problems involving critical Hardy Sobolev exponents and sign-changing function. Nonlinear Analysis, p. 857-880, 2010.
  18. TOJEIRO, R ; Florit, Luis . Genuine deformations of submanifolds II: the conformal case. Communications in Analysis and Geometry, v. 18, p. 1-23, 2010.
  19. TOJEIRO, R.;  On a class of hypersurfaces in S^nxR and H^nxR. Bulletin of the Brazilian Mathematical Society, v. 41, p. 199-209, 2010.
  20. TOJEIRO, R.  ; Lira, J. H. ; Vitorio, F. . A Bonnet theorem for isometric immersions into products of space forms. Archiv der Mathematik (Printed ed.), v. 95, p. 469-479, 2010.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905